|ISSN 1683-3414 (Print) • ISSN 1814-0807 (Online)|
Address: Markusa st. 22, Vladikavkaz,
On existence of the solution of parabolic problem on the graph with a boundary conditions, containing derivatives on time
Kulaev R. Ch.
Vladikavkaz Mathematical Journal 2011. Vol. 13. Issue 3.
The mixed problem for the parabolic equation set on geometrical graph, with boundary conditions containing a derivative on time is considered. The theorem of existence of the solution of the boundary problem giving representation of the solution in the form of circuit integral is established.
Keywords: differential equation on the graph, the circuit integral method.
Language: Russian Download the full text
← Contents of issue
|© 1999-2022 ёжный математический институт|